Items where School is "Faculty of Science

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: A | B | G | H | J | K | R | S
Number of items: 9.

A

Archer, Nia E., Charles, Yannis, Elliott, Julia A. and Jickells, Sue M. (2005) Changes in the lipid composition of latent fingerprint residue with time after deposition on a surface. Forensic Science International, 154 (2-3). pp. 224-239. ISSN 0379-0738

B

Bradley, E. L., Castle, L., Dines, T. J., Fitzgerald, A. G., Gonzalez Tunon, P., Jickells, S. M., Johns, S. M., Layfield, E. S., Mountfort, K. A., Onoh, H. and Ramsay, Ian A. (2005) Test method for measuring non-visible set-off from inks and lacquers on the food-contact surface of printed packaging materials. Food Additives and Contaminants, 22 (5). pp. 490-502. ISSN 0265-203X

G

Gardner, Toby A., Cote, Isabelle M., Gill, Jennifer, Grant, Alastair and Watkinson, Andrew R. (2005) Hurricanes and caribbean coral reefs: Impacts, recovery patterns, and role in long-term decline. Ecology, 86 (1). pp. 174-184. ISSN 0012-9658

H

Hutchings, M., Hong, H.-J., Hill, L. M. and Buttner, M. J. (2005) The role of the novel Fem protein VanK in vancomycin resistance in Streptomyces coelicolor. Journal of Biological Chemistry, 280 (13). pp. 13055-13061. ISSN 0021-9258

J

Jickells, Sue M., Poulin, J., Mountfort, K. A. and Fernàndez-Ocaña, M. (2005) Migration of contaminants by gas phase transfer from carton board and corrugated board box secondary packaging into foods. Food Additives and Contaminants, 22 (8). pp. 768-782. ISSN 0265-203X

K

Kelly, S, Heaton, K and Hoogewerff, J (2005) Tracing the geographical origin of food: The application of multi-element and multi-isotope analysis. Trends in Food Science & Technology, 16 (12). pp. 555-567. ISSN 0924-2244

R

Rasmussen, T., Brittain, T., Berks, B.C. and Thomson, Andrew J. (2005) Formation of a Cytochrome c-Nitrous Oxide Reductase Complex is Obligatory for N2O Reduction by Paracoccus pantotrophus. Dalton Transactions, 2005 (21). pp. 3501-3506. ISSN 1477-9226

S

Siemons, I. J. and Mnukhin, V. B. (2005) Saturated simplicial complexes. Journal of Combinatorial Theory, Series A, 109 (1). pp. 149-179. ISSN 0097-3165

Stevens, S (2005) Semisimple characters for p-adic classical groups. Duke Mathematical Journal, 127 (1). pp. 123-173. ISSN 0012-7094

This list was generated on Thu May 26 04:20:00 2022 UTC.